# SDR 2010FA0001102

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: General aviation
- Aircraft: N63DU
- Make and model: Gulstm 690C
- Aircraft serial: 11601
- Engine: Garrtt TPE331*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP PULLEY CHAFES FLAP BRACKET - PREVIOUSLY ADDRESSED IN BOTH AD 98-07-17 AND SB 226.
